# SDR DALA2016072505537

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ANGLES ON FIXED LEADING EDGE COMPARTMENT XOS 354, XOS 361, XOS 251, XOS 257 AND XOS 470 AT LT WING. FORMER ANGLES WERE REPLACED IAW SRM 51-30-2/51-30-5/51-10-4/51-10-3 AND DRAWING 9937589 REV. D, 9919329 REV.T.
